All Journal Entries Journals

Low blood sugar or BC pill?

Mar 05, 2014 - 6 comments

I went for my organ function screening with my dr last week, all was great except my sugar was a little low but wasn't low enough for her to be worried. Well two days later (Sunday) I started my new birth control pill. I was on the mini pill from breastfeeding, but since she's weaned I've switched to a regular birth control pill. Since I've switched I'm getting extreme nausea after I take it, light headed, dizzy, shakey, headaches, etc. TERRIBLE! I just feel like crap!! I'm also on my period. So I don't know if it's a combination of these things but I don't know if it's my low blood sugar or the new birth control!! Last night I was feeling sick and light headed, so I took a drink of soda, since that's the most popular, quick fix I found online for low sugar, no help at all. I didn't start getting any of these symptoms until after I started the pill, so I don't know what to do! Any input? I've contacted my dr and am waiting for a response on if she thinks it's the low blood sugar or if it's the new BC pill.

Comments
Post a Comment
Avatar universal
by Ellen038, Mar 05, 2014
Most of the sx your having sound like BCP if the sugar didn't help. There are tons of different BCP's out there so hopefully she can give you a couple different samples to try and see what works best for you

1742167 tn?1436471720
by heather727, Mar 05, 2014
It's probably the BCPs but don't be surprised if your Dr wants you to wait it out for a cycle or two to see if your body adjusts. Fingers crossed you feel better soon!

2020005 tn?1476658962
by KTowne, Mar 05, 2014
Thank you ladies, that was my thoughts too.. I've never had issues with low sugar so I don't see that being a problem now, I just really hate to wait out a cycle for this to pass, lol! I'm going to call today and see what he says!

1527510 tn?1392301344
by Carly1306, Mar 05, 2014
Definitely sounds like the BCP. Whenever I have started a new one (especially the full one) I have had all those symptoms for a good month or so - mostly the nausea though - the others go away pretty fast.

What I found to work was changing the time of day I took it and see if that helps. I used to take it at bedtime, but would wake up nauseous every morning, that lasted till about midday. Now I take it when I wake up and I'm fine.

2020005 tn?1476658962
by KTowne, Mar 05, 2014
Thank you Carly, I talked to him and he wants me to stay off BC for a whole month til I start my period next and then start a new one. Hopefully that helps!

1527510 tn?1392301344
by Carly1306, Mar 05, 2014
I have tried 3/4 different combination pills and felt that way with all of them at the start. It takes a few months to regulate in your body. My doctor actually said she likes to give her patients 6 months on one before changing because it usually settles down within that time!

I was on the mini pill recently, and still had nausea with that - but changing to taking it in the morning definitely made a difference. The mid cycle bleeding - not so much haha!

Post a Comment